# SDR IPXA2020030352713

- Difficulty date: February 14, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74063
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING UPPER FWD. SKIN HAS CORROSION BETWEEN STA. XORS,=222.65 TO 230.6.REPAIRED CORRODED L/H WING UPPER FWD. SKIN BETWEEN STA. XORS.= 222.65 TO 230.6 IAW VT-SAA EA 011-5730-01-A8038 REV. I/R AND UPS EO MD11-5730-75670-A. (MINOR)
